# SDR 96ZZZX3928

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2416B
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0052
- Engine: Lyc O235L2C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM37BY
- Condition: Fouled
- Location: Nr 4 Cylinder
- Part time: 50 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE FLYING, PILOT EXPERIENCED PARTIAL LOSS OF ENGINE RPM AND MADE A PRECAUTIONARY LANDING IN A FIELD.  UPON INVESTIGATION, FOUND THE BOTTOM SPARK PLUG IN NR 4 CYLINDER WAS NOT GAPPED PROPERLY.  A PIECE OF CARBON GOT STUCK BETWEEN THE ELECTRODES OF THE SPARK PLUG ALLOWING IT TO BECOME OIL FOULED.  THERE WAS NO DAMAGE TO AIRCRAFT OR PERSONS.
